# SDR ASOA2013101009196

- Difficulty date: September 20, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,665 hours, 31,954 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING PLANK BOOST PUMP LANDING FOR PANEL 610CB HAS MULTIPLE INDICATIONS NOTED ON HORZ AND VERT SURFACES GREATER THAN 50 PERCENT FSH AROUND ENTIRE CIRCUMFERENCE.  FAILED NDT INSPECTION.  COMPLIED WITH REO 601R-57-21-2003.
